TU Darmstadt / ULB / TUbiblio

Discrete Electromagnetism by the Finite Integration Technique

Weiland, Thomas and Schuhmann, Rolf :
Discrete Electromagnetism by the Finite Integration Technique.
In: Journal of the Japan Society of Applied Electromagnetics and Mechanics, 10 (2) pp. 159-169.
[Article] , (2002)

Item Type: Article
Erschienen: 2002
Creators: Weiland, Thomas and Schuhmann, Rolf
Title: Discrete Electromagnetism by the Finite Integration Technique
Language: English
Journal or Publication Title: Journal of the Japan Society of Applied Electromagnetics and Mechanics
Volume: 10
Number: 2
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
18 Department of Electrical Engineering and Information Technology
Date Deposited: 14 Mar 2016 16:43
Additional Information:

TEMF-Pub-DB TEMF000606

Export:

Optionen (nur für Redakteure)

View Item View Item